MAUDE Adverse Event Report: TRIVIDIA HEALTH INC TRUE FOCUS; SYSTEM, TEST BLOOD GLUCOSE, OVER THE COUNTER

TRIVIDIA HEALTH INC TRUE FOCUS; SYSTEM, TEST BLOOD GLUCOSE, OVER THE COUNTER
Model Number METER, WGN TRUE FOCUSMETER ONLY MG/DL 956968
Medical Device Problem Code High Test Results (2457)
Health Effect - Clinical Code Dizziness (2194)
Date of Event 02/18/2021
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
(b)(4).Meter and test strips were not returned for evaluation.Adverse event report is being submitted due to symptoms related to diabetes: dizziness.Manufacturer contacted customer in several follow-up calls to ensure the customer's condition had improved -and to ensure the replacement products resolved the initial concern- unable to establish contact with customer at this time.
 
Event or Problem Description
Consumer reported complaint for hi and high blood glucose test results.Niece is calling on behalf of the customer.Customer had purchased the true focus meter the day prior to call.The customer is concerned with test results from results obtained of hi and 600 mg/dl.The customer did not know his expected blood glucose test result range.At the time of the call, the customer reported feeling dizzy and that he may seek medical attention.During the call, a blood test was performed by the customer and produced test result of hi using true focus meter.The product is not stored according to specification (kitchen).The test strip lot manufacturer¿s expiration date is 12/22/2022 and open vial date is undisclosed.The meter memory was reviewed for previous test.Result history: (customer unable to read time and date).Result 1: hi date: 2/19 time: 1:00 am.Result 2: 600 mg/dl date/time: unknown non-fasting.Result 3: n/a.Result 4: n/a.Result 5: n/a.

Brand Name
TRUE FOCUS
Common Device Name
SYSTEM, TEST BLOOD GLUCOSE, OVER THE COUNTER
Manufacturer (Section D)
TRIVIDIA HEALTH INC
2400 nw 55th court
fort lauderdale FL 33309
MDR Report Key11517125
Report Number1000113657-2021-00181
Device Sequence Number3430425
Product Code NBW
UDI-Device Identifier00021292007744
UDI-Public(01)00021292007744
Combination Product (Y/N)N
Initial Reporter StateGA
Initial Reporter CountryUS
PMA/510(K) Number
K131013
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source consumer,other
Initial Reporter Occupation Other
Remedial Action Replace
Type of Report Initial
Report Date (Section B) 03/18/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Lay User/Patient
Device Expiration Date12/22/2022
Device Model NumberMETER, WGN TRUE FOCUSMETER ONLY MG/DL 956968
Device Lot NumberNX1005
Was Device Available for Evaluation? No
Distributor Facility Aware Date02/18/2021
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 02/18/2021
Initial Report FDA Received Date03/18/2021
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;